MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 3; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 3; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180603
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Mako pka revised due to loose baseplate.Patient sought treatment for pain.
 
Event or Problem Description
Mako pka revised due to loose baseplate.Patient sought treatment for pain.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a mako baseplate was reported.The event was not confirmed.Method & results: -product evaluation and results: not performed as the item was not returned.-clinician review: no medical records were received for review with a clinical consultant.-device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.-complaint history review: there has been no other event for the lot referenced.Conclusions: it was reported that the patient was revised due loose baseplate.The event could not be confirmed, nor the root cause determined because the devices were not returned for evaluation and insufficient medical information was provided.Further information such as medical documentation and returned devices are needed.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.Device not returned.

Brand Name
MCK TIBIAL BASEPLATE-LM/RL-SZ 3
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10759704
Report Number3005985723-2020-00327
Device Sequence Number14299273
Product Code NPJ
UDI-Device Identifier00848486000691
UDI-Public00848486000691
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2021
Device Model Number180603
Device Catalogue Number180603
Device Lot Number26120416-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;